# SDR DL72E952691

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Te Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, RIGHT ELEVATOR DELAMINATED JUST OUTBD OF TRIM TAB ON TE.  REPAIRED PER M/M 55-20-0 PG 801 ITEM 2.
